# SDR P5CA9800404

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1736
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND BS 1736 STR 46R-49R FUSELAGE SKIN.  CORROSION REMOVED PER SRM 51-10-01 AND TREATED PER SRM 51-10-02.  BLEND OUT WITHIN SRM LIMIT 53-30-01.
